# SDR HALA20240708182

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 39,807 hours, 6,242 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control System
- Condition: Faulted
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATB -  F/CTL PRIM 1 PITCH FAULT, PRIM 2 PITCH FAULT, PRIM 3 PITCH FAULT; F/CTL ALTN LAW. PERFORMED OPS CHECK OF PITCH TRIM ACTR PER AMM 27-44-00-710-805-A, OPS CHECK GOOD. PERFORMED EFCS 1/2 SYS TEST, EFCS1 TEST FAIL. DURING BITE TEST OF EFCS 1, TEST FAILED 3 TIMES FOR FCDC2 (1CE2), EFCS 2 TEST OK. RESET FCDC 1 & 2, PERFORMED EFCS SYS TEST PER AMM 27-96-00-740-802, TEST OK, NO FAULT NOTED. EFCS TEST PASSED, ALL MSG CLEARED, AIRCRAFT OK FOR SVC.
